Glucophage - I just started Glocophage 500 XR last night. Blood glucodse is good this morning, yet?
- 2 Aug 2011 by TinaG54
- glucophage, blood disorders
... I feel exhausted. Will this pass in time?
3 Aug 2011
Yes, tiredness and weakness is a common side effect of Glucophage. You need to give your body some time to adjust to the medicine. Hopefully this side effect will disappear with time.
Talk with your doctor if it doesn't.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My blood sugar levels have been running good during the day but in the morning they are sometime 20 points above normal. Why would this be?
1 answer • 22 Jul 2010
I used to take Glisulin, recomended by my endocrinologo because I was living in Costa Rica, but since I am living in Indonesia now, they only have ...
1 answer • 16 Mar 2011
... prescription plan from our "retired" company. We have always been charged for this for this prescription. Medicare booklet (on page 33) ...
1 answer • 6 Nov 2011
I was on prednisone for two months to treat low platelets. As a result my blood sugar went up to 300. I'm not a diabetic, though it is genetic. ...
1 answer • 2 Dec 2011
I am taking 32 units of Lantus insulin glargine and 500mg Glucophage at night. I want to stop the glucophage and increase the insulin if i have too, ...
1 answer • 28 Feb 2014